Mathematische Zeitschrift

, Volume 173, Issue 2, pp 119–133

On equivariant isometric embeddings

  • John Douglas Moore
  • Roger Schlafly
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • John Douglas Moore
    • 1
  • Roger Schlafly
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaSanta BarbaraUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations